# SDR DL757041042

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 63,615 hours, 33,460 cycles
- Engine: Pwa PW2037
- Engine time: 42,447 hours, 20,483 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 42,447 hours, 20,483 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON T/O OUT OF ATL, F/C ALARM WENT OFF WITH BURNING ODOR OF RUBBER OR PLASTIC.  REPLACED NR 1 ENGINE FOR INTERNAL OIL LEAK.
